# SDR DU4R2006374

- Difficulty date: April 4, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S FLOORING, BACKSIDE UNDER SEAT TRACKS CRACKING/TORN.  CUT OUT CRACKED AND TORN SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER 3" X 3.375" FROM 7075-T6 .032" IAW MD-88 SRM 53-05, AND 51-10-3.
